06-06-2003, 02:03 AM #1
Whats the likelyhood of gyno in this situation?
I am currently on week 6 of my first cycle:
weeks 1-5: 400mg EQ & 200mg prop
weeks 6-15: 600mg EQ & 300mg prop
*3 weeks after last shot starting clomid
I have not noticed any itchiness of the nipples or lumps, but my chest looks somewhat different. I dont know if its just me and "mental gyno," or whether I have something to seriously worry about. The skin around my nipples looks a little raised, but it has always been like this for as long as I can remember and its bothered me. So, I am just figuring bc I am now on a cycle that I have paid extra close attention to this.
I just wanted to know what the likelyhood is of someone getting gyno from such a cycle or if anyone has experienced gyno with an EQ/prop cycle. I dont have any nolva on hand bc I was assured by my supplier i have nothing to worry about on
an EQ cycle regarding gyno...
Last edited by helios; 06-06-2003 at 02:06 AM.
06-06-2003, 02:10 AM #2
impossible to say
should have had your anti-es
EQ and Test aromatizes
06-06-2003, 03:07 AM #3
06-06-2003, 03:17 AM #4
ID get nolva or an anti-e asap.
06-06-2003, 09:25 AM #5
06-06-2003, 09:52 AM #6
Yep..... Billy said it. You never know everyone is different and ALWAYS have anti-e's on hand. I don't think you want a set of boobs so I would get some nolva.
06-07-2003, 12:02 AM #7
just as an update i ordered nolva so my fears are somewhat calmed. thanks for the help billy and mudman
06-07-2003, 12:10 AM #8
I think alot of AAS users get that "mental gyno" From what I understand from people who have actually had gyno, if you develop it you will know. That being said, I would think the odds of you NOT getting gyno on that cycle are greater than the odds that you will. But like everone else said, keep the Nolva on hand.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)